Seguir
Krystal Guo
Krystal Guo
University of Amsterdam
Dirección de correo verificada de uwaterloo.ca - Página principal
Título
Citado por
Citado por
Año
Hermitian adjacency matrix of digraphs and mixed graphs
K Guo, B Mohar
Journal of Graph Theory 85 (1), 217-248, 2017
1762017
Perfect state transfer on distance-regular graphs and association schemes
G Coutinho, C Godsil, K Guo, F Vanhove
Linear Algebra and its Applications 478, 108-130, 2015
752015
Quantum walks on regular graphs and eigenvalues
C Godsil, K Guo
arXiv preprint arXiv:1011.5460, 2010
382010
Pretty good state transfer between internal nodes of paths
G Coutinho, K Guo, CM Van Bommel
arXiv preprint arXiv:1611.09836, 2016
312016
Digraphs with Hermitian spectral radius below 2 and their cospectrality with paths
K Guo, B Mohar
Discrete Mathematics 340 (11), 2616-2632, 2017
192017
Simple eigenvalues of graphs and digraphs
KJ Guo
Simon Fraser University, 2015
162015
State transfer in strongly regular graphs with an edge perturbation
C Godsil, K Guo, M Kempton, G Lippner, F Münch
Journal of Combinatorial Theory, Series A 172, 105181, 2020
132020
Short rainbow cycles in graphs and matroids
M DeVos, M Drescher, D Funk, S Gonzalez Hermosillo de la Maza, K Guo, ...
Journal of Graph Theory 96 (2), 192-202, 2021
122021
Quantum walks on generalized quadrangles
C Godsil, K Guo, TGJ Myklebust
arXiv preprint arXiv:1511.01962, 2015
122015
Entanglement of free Fermions on Hadamard graphs
N Crampé, K Guo, L Vinet
Nuclear Physics B 960, 115176, 2020
102020
A new perspective on the average mixing matrix
G Coutinho, C Godsil, K Guo, H Zhan
arXiv preprint arXiv:1709.03591, 2017
92017
The chromatic index of strongly regular graphs
SM Cioaba, K Guo, WH Haemers
arXiv preprint arXiv:1810.06660, 2018
72018
Large regular bipartite graphs with median eigenvalue 1
K Guo, B Mohar
Linear Algebra and its Applications 449, 68-75, 2014
72014
Quantum walks on strongly regular graphs
K Guo
University of Waterloo, 2010
72010
New eigenvalue bound for the fractional chromatic number
K Guo, S Spiro
Journal of Graph Theory 106 (1), 167-181, 2024
62024
Positive and negative square energies of graphs
A Abiad, L De Lima, DN Desai, K Guo, L Hogben, J Madrid
arXiv preprint arXiv:2303.11930, 2023
62023
The biclique covering number of grids
K Guo, T Huynh, M Macchia
arXiv preprint arXiv:1811.03396, 2018
52018
Average mixing matrix of trees
C Godsil, K Guo, J Sinkovic
arXiv preprint arXiv:1709.07907, 2017
42017
Pseudo-geometric strongly regular graphs with a regular point
E van Dam, K Guo
arXiv preprint arXiv:2204.04755, 2022
32022
Diagonal entries of the average mixing matrix
C Godsil, K Guo, M Sobchuk
arXiv preprint arXiv:1910.02039, 2019
32019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20